# SDR QXEA9800005

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dnlock Actuator
- Part number: 200498005
- Condition: Malfunction
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED TO BOI, RIGHT MAIN UNSAFE LIGHT ILLUMINATED.  REPLACED MAIN LANDING GEAR DOWN LOCK ACTUATOR, OPERATIONAL CHECK GOOD.
